Three-point functions in conformal field theory with affine Lie group symmetry

Rasmussen, J. (1999) Three-point functions in conformal field theory with affine Lie group symmetry. International Journal of Modern Physics A, 14 8: 1225-1259. doi:10.1142/S0217751X99000634


Author Rasmussen, J.
Title Three-point functions in conformal field theory with affine Lie group symmetry
Journal name International Journal of Modern Physics A   Check publisher's open access policy
ISSN 0217-751X
1793-656X
Publication date 1999-03-01
Sub-type Article (original research)
DOI 10.1142/S0217751X99000634
Open Access Status
Volume 14
Issue 8
Start page 1225
End page 1259
Total pages 35
Place of publication Singapore, Singapore
Publisher World Scientific Publishing
Language eng
Abstract In this paper we develop a general method for constructing three-point functions in conformal field theory with affine Lie group symmetry, continuing our recent work on two-point functions. The results are provided in terms of triangular coordinates used in a wave function description of vectors in highest weight modules. In this framework, complicated couplings translate into ordinary products of certain elementary polynomials. The discussions pertain to all simple Lie groups and arbitrary integrable representation. An interesting by-product is a general procedure for computing tensor product coefficients, essentially by counting integer solutions to certain inequalities. As an illustration of the construction, we consider in great detail the three cases SL(3), SL(4) and SO(5).
Keyword Conformal field theory
Affine current algebra
Correlation functions
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 22 Mar 2012, 22:54:00 EST by Kay Mackie on behalf of Mathematics